MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MBR-000211-A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the first, and only case of the day (1:45pm), the right lower lobe (rll) lesion 1.5cm expected infection, physician did 4 brushes and patient sustained a small pneumothorax.A chest tube was placed taking a week to resolve.Auris forceps, a micro brush (brand was not recorded), and an olympus periview flex tbna needle were all used in this case.Patient was admitted and a chest tube was placed.The chest tube was removed on (b)(6) 2022 and the patient was discharged the same day.The patient is currently doing well.The physician does not attribute the pneumothorax to the monarch system.
 
Additional Manufacturer Narrative
The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a visual examination of the scope handle, shaft, and tip observed no external damage.To verify the scope latched onto the instrument device manipulator (idm), the scope was then connected and disconnected to 2 different idm top plates 10x each.The scope was then connected and disconnected to 2 different benchtop idm fixtures 10x each.The scope was then connected and disconnected onto an in-house system on both idms 10x each.No latching issue was observed.Dimensional verification for any structural anomalies yielded no variance observed.The subject scope was connected to a bench test fixture to verify electrical functionality of the camera, light emitting diode (led), and electromagnetic sensors (em).The results showed the bronchoscope to be operating as expected.The scope was then connected to an in-house system and to confirm the functionality of the scope.The results showed the bronchoscope to be operating as expected.Based on the results from the examination, the monarch bronchoscope used on the monarch platform has met specifications and there were no issues found with the monarch bronchoscope.Risk document number: 105-000299-01, rev f, monarch bronchoscope risk management report.

Brand Name
MONARCH BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city 94065
Manufacturer Contact
harminder kaur
150 shoreline dr.
redwood city, CA 94065
5106057113
MDR Report Key15370728
Report Number3014447948-2022-00029
Device Sequence Number1726424
Product Code QNW
UDI-Device IdentifierB634MBR000211A1
UDI-Public+B634MBR000211A1/14D20220925E
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Model NumberMBR-000211-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown